# SDR AALA20040272

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS AT ROWS 28 AND 29 INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY FOR CEILING EMERGENCY LIGHTS AT ROWS 28 AND 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
